# SDR VNAA0201021

- Difficulty date: November 24, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 16,788 hours, 15,024 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE AIRCRAFT WENT TO THE RIGHT.  BEFORE THE CREW COULD CORRECT THE DIRECTION, THE AIRCRAFT HIT A LANDING LIGHT.  MAINTENANCE INSPECTED THE EXTERIOR OF THE AIRCRAFT AND FOUND NO DAMAGE, MAINTENANCE THEN INSPECTED THE NOSE WHEEL STEERING AND ADJUSTED THE NOSE WHEEL STEERING TILLER 5 DEGREES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
